# SDR C2XA09IA177

- Difficulty date: July 12, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 18,288 hours, 9,651 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662410
- Part serial: 2005050321
- Condition: Malfunctioned
- Location: Bleed System
- Part time: 6,351 hours, 3,454 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB, PASSING THROUGH FL180, AND AFTER ENCOUNTERING ICE, RECEIVED BLD1 OVERTEMP WARNING.  ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSP ACFT AND PLACED THE BLEED SYS ON MEL 36-11-05, AND ACFT WAS APPROVED FOR RETURN TO SERVICE.  LATER THAT DAY, ACFT RETURNED TO DEPARTURE, WHERE MX REMOVED AND REPLACED THE NR 1 FAN AIR THERMOSTAT, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
